# SDR AALA202505028562

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 59,959 hours, 28,142 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU4031SA140204
- Part serial: 40315852
- Condition: Inoperative
- Location: Zone 100
- Part time: 13,536 hours, 3,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PHL RETURN DUE TO LOSS OF ACP 1. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED AMU IAW AMM 23-51-34-0401.
